# SDR SWAA2019060333243

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 47,780 hours, 31,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR HOLDER LOOSE. / SECURED GIRT BAR HOLDER PER SRM.
